# SDR 1UPA20220419032

- Difficulty date: April 19, 2022
- Submitted: January 10, 2024
- Operation: Air carrier
- Make and model: Matrnt M2
- Aircraft serial: 0071
- Aircraft time: 26 hours, 376 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Arm
- Part number: UNKNOWN
- Condition: Failed
- Location: Nacelle
- Part time: 23 hours, 376 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRONIC SPEED CONTROLLER SEPARATING FROM ARM ASSEMBLY DUE TO FAILED SCREW INSERTS.
